# SDR ASOA200901330

- Difficulty date: November 12, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 19,497 hours, 16,579 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 ISOLATORS ON 621 BULKHEAD ARE BROKEN.
